# SDR QXEA2019081900319

- Difficulty date: August 19, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 41,800 hours, 43,839 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Wire
- Condition: Burned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON PREFLIGHT FO NOTICED A BURN WIRE INSIDE THE NOSE COMPARTMENT. THE IS ON THE TOP RIGHT SIDE OF THE BOX THAT HAS ALL THE CIRCUIT BREAKERS FACING FORWARD. APU PLACED ON MEL. FERRIED AIRCRAFT FOR REPAIRS. AIRCRAFT CURRENTLY OUT OF SERVICE.
